# SDR CALA2012123100903

- Difficulty date: December 30, 2012
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1503100413
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 986.5 HAS SURFACE CORROSION AT SEVERAL FASTENER HOLES ALONG THE AREA BETWEEN LBL 32 AND RBL 45.  REPAIRED FLOORBEAM IAW ECRA 5321-014-98.
